Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Acyclic models and excision

Author: Rolf Schön
Journal: Proc. Amer. Math. Soc. 59 (1976), 167-168
MSC: Primary 55B10
MathSciNet review: 0425947
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note gives a proof of the excision theorem in singular homology using the method of acyclic models and avoiding the commonly used barycentric subdivision operators.

References [Enhancements On Off] (What's this?)

  • [1] A. Dold, Lectures on algebraic topology, Springer-Verlag, New York-Berlin, 1972 (German). Die Grundlehren der mathematischen Wissenschaften, Band 200. MR 0415602
  • [2] Edwin H. Spanier, Algebraic topology, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210112

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B10

Retrieve articles in all journals with MSC: 55B10

Additional Information

Keywords: Excision axiom, singular homology, acyclic models
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society